# SDR ASAA0945526

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465318
- Condition: Damaged
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DAMAGED SHEAR TIE IN.  REMOVED DAMAGED SHEAR TIE FABRICATED REPAIR PARTS AND INSTALLED.
